Optimal and heuristic policies for dynamic server allocation

  1. Lookup NU author(s)
  2. Dr Jennie Palmer
  3. Emeritus Professor Isi Mitrani
Author(s)Palmer J, Mitrani I
Publication type Article
JournalJournal of Parallel and Distributed Computing
Year2005
Volume65
Issue10
Pages1204-1211
ISSN (print)0743-7315
ISSN (electronic)1096-0848
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAcademic Press
URLhttp://dx.doi.org/10.1016/j.jpdc.2005.04.010
DOI10.1016/j.jpdc.2005.04.010
Actions    Link to this publication